# SDR UHLA201510050801

- Difficulty date: October 5, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 27,217 hours, 17,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT UPPER SHEET AT FRAMES 85-86.  MAINTENANCE R & R THE UPPER SHEET AT FRAMES 85-86 IAW SRM 51-41-01, 51-43-01.
